Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Austin/San Antonio, TX

May 12, 2011Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 12, 2011, 5:05 AM CDT for Val Verde County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 5:05 AM CDT (10:05 UTC)
Expired
May 12, 2011, 5:45 AM CDT
In force
40 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 121 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 5:25 AM CDTHAIL 0.7Langtry, TXRPT FROM BORDER PATROL
May 12, 5:25 AM CDTHAIL 110 Sw Carta Valley, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:18 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 10.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2151 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2151 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2314 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WUUS54 KEWX 121005
SVREWX
TXC465-121045-
/O.NEW.KEWX.SV.W.0048.110512T1005Z-110512T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VAL VERDE COUNTY...

* UNTIL 545 AM CDT.

* AT 459 AM CDT...NWS METEOROLOGISTS HAVE DETECTED SEVERAL SEVERE    
  THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND       
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11     
  MILES NORTHEAST OF LANGTRY...AND MOVING EAST AT 15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE SEMINOLE CANYON STATE PARK...
  LOMA ALTA AND COMSTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3001 10166 3015 10071 2951 10072 2964 10132
      2965 10132 2965 10138 2973 10141 2977 10147
      2976 10155 2978 10156 2976 10158 2977 10165
TIME...MOT...LOC 1005Z 262DEG 12KT 2993 10142

$$
1 follow-up statement
801 
WWUS54 KEWX 121032
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 AM CDT THU MAY 12 2011

TXC465-121045-
/O.CON.KEWX.SV.W.0048.000000T0000Z-110512T1045Z/
VAL VERDE TX-
532 AM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR VAL VERDE COUNTY...

AT 528 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED NEAR 
SHUMLA AND 5 MILES SOUTH OF LOMA ALTA...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAINS CAN ALSO BE EXPECTED AND WILL CAUSE FLASH FLOODING. 

SOME LOCATIONS IN THE WARNING AREA INCLUDE DEVILS RIVER STATE NATURAL
AREA...ROUGH CANYON REC AREA...DEVILS SHORES...PAFFORD CROSSING...
BAKERS CROSSING...VINEGARONE...SEMINOLE CANYON STATE PARK...LOMA ALTA
AND COMSTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3001 10166 3015 10071 2951 10072 2964 10132
      2965 10132 2965 10138 2973 10141 2977 10147
      2976 10155 2978 10156 2976 10158 2977 10165
TIME...MOT...LOC 1030Z 296DEG 12KT 2984 10134

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:36 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 12, 3:36 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 AM CDT THU MAY 12 2011

.DISCUSSION...
CONVECTION RAPIDLY STARTING TO FIRE OUT WEST ALONG THE RIO GRANDE
AND OVER THE WESTERN EDWARDS PLATEAU. THIS CONVECTION IS DUE TO A
SURFACE BOUNDARY...APPROACHING UPPER LEVEL JET AND MINIMAL
CAPPING. WILL GO WITH CHANCE POPS DUE TO HIGH CAPES WILL MENTION
SEVERE. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 AM (15Z).
WATCH WILL LIKELY BE EXTENDED EASTWARD OR OTHER WATCHES ISSUED
EAST IF THIS ONE LATER TODAY INTO TONIGHT AS THE SYSTEM PROGRESSES
EASTWARD. A COLD FRONT WILL MOVE ACROSS THE AREA EARLY FRIDAY
ENDING THE POPS. FOR THIS WEEKEND INTO EARLY NEXT WEEK...SURFACE
TO UPPER LEVEL RIDGES PERSISTS OVER THE AREA. HAVE GONE A LITTLE
WARMER THAN GUIDANCE HIGHS DUE TO SLIGHT DOWNSLOPE ALOFT. BY THE
MIDDLE OF NEXT WEEK ANOTHER UPPER LEVEL TROUGH MOVES INTO THE
WESTERN STATES WITH THE SURFACE HIGH MOVING OFF TO THE EAST
ALLOWING FOR A SOUTHERLY FLOW AND LOWER LEVEL MOISTURE TO RETURN
ALONG WITH WARMER NIGHTTIME TEMPERATURES. THE NEXT RAIN MAKING
SYSTEM IS LIKELY THE END OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              88  69  86  61  83 /  40  40  10   0   0
AUSTIN BERGSTROM INTL AIRPORT  89  69  86  56  82 /  40  40  10   0   0
NEW BRAUNFELS MUNI AIRPORT     90  68  89  59  83 /  40  30  -    0   0
BURNET MUNI AIRPORT            87  66  82  57  80 /  40  30  -    0   0
DEL RIO INTL AIRPORT           94  71  94  66  88 /  40  10  -    0   0
GEORGETOWN MUNI AIRPORT        87  68  83  57  80 /  40  40  10   0   0
HONDO MUNI AIRPORT             91  68  93  60  86 /  40  30  -    0   0
SAN MARCOS MUNI AIRPORT        89  70  87  59  82 /  40  40  10   0   0
LA GRANGE - FAYETTE REGIONAL   87  72  85  59  81 /  40  40  20   0   0
SAN ANTONIO INTL AIRPORT       89  70  89  62  84 /  40  30  -    0   0
STINSON MUNI AIRPORT           90  71  92  64  86 /  40  30  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...04
Hazardous weather outlook, May 12, 3:55 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 AM CDT THU MAY 12 2011

TXZ171>173-183>194-202>209-217>225-228-131200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
355 AM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 AM THURSDAY
MORNING FOR THE WESTERN HALF OF THE REGION. THE MAIN THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS. STRONG TO SEVERE THUNDERSTORMS WILL
CONTINUE TO AFFECT THIS REGION THROUGH 10 AM.

LOCATIONS ACROSS THE EASTERN SECTIONS OF THE HILL COUNTRY AND
SOUTH CENTRAL TEXAS WILL SEE THE CHANCE FOR SHOWERS AND STRONG
THUNDERSTORMS LATER THIS MORNING AND INTO THE AFTERNOON. THERE IS
A CHANCE FOR SEVERE THUNDERSTORMS DURING THE AFTERNOON AND INTO THE
EVENING...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION ON FRIDAY. THIS
WILL USER IN COOLER AND DRIER AIR WITH NO SIGNIFICANT WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND INTO
THURSDAY EVENING.

In the hours before

Special weather statement, May 11, 11:33 PM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1133 PM CDT WED MAY 11 2011

TXZ191-192-208-120500-
CALDWELL-HAYS-TRAVIS-
1133 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...CENTRAL
HAYS AND EXTREME SOUTHERN TRAVIS COUNTIES UNTIL MIDNIGHT CDT...

AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF WIMBERLEY...MOVING EAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KYLE...
  BUDA...
  UHLAND...
  NIEDERWALD...
  MUSTANG RIDGE...
  MOUNTAIN CITY...
  MENDOZA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 11, 11:35 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HAIL             6 NNE WIMBERLEY         30.07N  98.06W
05/11/2011  E1.75 INCH       HAYS               TX   PUBLIC

            GOLF BALL SIZE HAIL ALONG WITH HEAVY RAIN.

&&

EVENT NUMBER EWX1100136

PM
Local storm report, May 11, 11:49 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             5 SSE SEGUIN            29.51N  97.94W
05/10/2011  M0.88 INCH       GUADALUPE          TX   COCORAHS

            PENNY TO NICKLE SIZE HAIL

1204 PM     HAIL             13 NW KERR WILDLIFE MGM 30.22N  99.67W
05/11/2011  E1.00 INCH       KERR               TX   PUBLIC

0220 PM     HAIL             13 NNE HARPER           30.47N  99.17W
05/11/2011  E0.50 INCH       GILLESPIE          TX   PUBLIC

            PEA TO MARBLE SIZE HAIL NEAR DOSS.

0250 PM     HAIL             5 NNW ENCHANTED ROCK ST 30.58N  98.88W
05/11/2011  M1.00 INCH       LLANO              TX   CO-OP OBSERVER

            PEA TO 1 HAIL AND HEAVY RAIN

0312 PM     HAIL             QUEMADO                 28.95N 100.63W
05/11/2011  E1.75 INCH       MAVERICK           TX   POST OFFICE

0315 PM     HAIL             8 SE CASTELL            30.62N  98.40W
05/11/2011  E0.88 INCH       BURNET             TX   PUBLIC

            DIME TO NICKEL

0339 PM     HAIL             LLANO                   30.75N  98.67W
05/11/2011  E1.00 INCH       LLANO              TX   LAW ENFORCEMENT

0404 PM     HAIL             9 SSW LLANO             30.63N  98.73W
05/11/2011  E0.50 INCH       LLANO              TX   PUBLIC

            PEA TO HALF INCH SIZE HAIL... 2.40 INCHES OF RAINFALL
            IN 39 MINUTES.

0435 PM     HAIL             1 SW KINGSLAND          30.65N  98.47W
05/11/2011  E0.25 INCH       LLANO              TX   TRAINED SPOTTER

0440 PM     HAIL             1 S KINGSLAND           30.65N  98.45W
05/11/2011  M0.88 INCH       LLANO              TX   TRAINED SPOTTER

0455 PM     HAIL             6 NNW MARBLE FALLS      30.66N  98.30W
05/11/2011  E0.25 INCH       BURNET             TX   TRAINED SPOTTER

0500 PM     HAIL             7 S BURNET              30.66N  98.23W
05/11/2011  E0.50 INCH       BURNET             TX   LAW ENFORCEMENT

            PEA TO MARBLE SIZE HAIL

0530 PM     HAIL             5 S BERTRAM             30.67N  98.06W
05/11/2011  E1.00 INCH       BURNET             TX   TRAINED SPOTTER

            LARGE HAIL NEAR OATMEAL ALONG WITH AN INCH OF RAINFALL
            IN LESS THAN 30 MINIUTES.

0645 PM     HAIL             15 SW LLANO             30.60N  98.85W
05/11/2011  M1.50 INCH       LLANO              TX   CO-OP OBSERVER

            PING PONG BALL SIZE HAIL AND 1.90 INCHES OF RAINFALL IN
            30 MINUTES.

0720 PM     HAIL             12 NE HARPER            30.42N  99.11W
05/11/2011  E1.00 INCH       GILLESPIE          TX   PUBLIC

            NICKEL TO NEAR QUARTER SIZE HAIL.

0720 PM     HAIL             9 SSW LLANO             30.63N  98.73W
05/11/2011  M1.75 INCH       LLANO              TX   PUBLIC

            HALF INCH TO GOLFBALL SIZE HAIL AND HEAVY RAIN.

0810 PM     HAIL             18 S LLANO              30.49N  98.67W
05/11/2011  E0.75 INCH       GILLESPIE          TX   CO-OP OBSERVER

            NEAR PENNY SIZE HAIL NEAR ENCHANTED ROCK STATE PARK.

0850 PM     HAIL             3 N ROUND MOUNTAIN      30.48N  98.35W
05/11/2011  E0.50 INCH       BLANCO             TX   PUBLIC

            HIGH WINDS AND HALF INCH HAIL NORTH OF ROUND MOUNTAIN

0925 PM     HAIL             6 S MARBLE FALLS        30.49N  98.27W
05/11/2011  E0.50 INCH       BURNET             TX   PUBLIC

            PEA TO NEAR HALF INCH HAIL SOUTH OF MARBLE FALLS. ALSO
            1.20 INCHES OF RAINFALL IN 45 MINUTES.

0933 PM     HAIL             3 S ANDICE              30.74N  97.85W
05/11/2011  E0.25 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            PEA SIZE HAIL AND HEAVY RAIN

0935 PM     HAIL             1 E FLORENCE            30.84N  97.78W
05/11/2011  E0.70 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            DIME SIZE HAIL...STRONG WINDS AND HEAVY RAIN.

1009 PM     HAIL             1 N JARRELL             30.83N  97.60W
05/11/2011  E1.00 INCH       WILLIAMSON         TX   PUBLIC

            HALF INCH TO INCH SIZE HAIL IN JARRELL

1015 PM     HAIL             1 S JARRELL             30.80N  97.60W
05/11/2011  M1.00 INCH       WILLIAMSON         TX   STORM CHASER

            ONE INCH HAIL AND WIND GUSTS TO 40 MPH.

1015 PM     HAIL             2 N JARRELL             30.85N  97.60W
05/11/2011  M1.00 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            HALF INCH TO ONE INCH SIZE HAIL AND STRONG WINDS. 1.20
            INCHES OF RAINFALL.

1056 PM     HAIL             6 NNE WIMBERLEY         30.07N  98.06W
05/11/2011  E1.75 INCH       HAYS               TX   PUBLIC

            GOLF BALL SIZE HAIL ALONG WITH HEAVY RAIN.

&&

EVENT NUMBER EWX1100112 EWX1100113 EWX1100122 EWX1100114 EWX1100115
EWX1100116 EWX1100117 EWX1100123 EWX1100120 EWX1100118 EWX1100119
EWX1100124 EWX1100121 EWX1100125 EWX1100126 EWX1100127 EWX1100128
EWX1100135 EWX1100129 EWX1100131 EWX1100130 EWX1100132 EWX1100133
EWX1100134 EWX1100136

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:09 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano51 min
May 11, 7:12 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano63 min
May 11, 7:15 PM CDTAreal Flood AdvisoryEWXLlano105 min
May 11, 7:59 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano46 min
May 11, 8:37 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano23 min
May 11, 8:42 PM CDTAreal Flood AdvisoryEWXBurnet108 min
May 11, 8:56 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano, Travis, Williamson49 min
May 11, 9:33 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson27 min
May 11, 9:53 PM CDTSevere Thunderstorm WarningEWXWilliamson37 min
May 11, 10:19 PM CDTSevere Thunderstorm WarningEWXHays, Travis41 min
May 11, 10:49 PM CDTSevere Thunderstorm WarningEWXHays, Travis41 min
May 12, 3:28 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
May 12, 4:20 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 12, 5:00 AM CDTAreal Flood AdvisoryEWXVal Verde2 hr
May 12, 5:24 AM CDTFlash Flood WarningEWXVal Verde3 hr
May 12, 5:46 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde44 min
May 12, 6:30 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde60 min
May 12, 6:40 AM CDTTornado WarningEWXKinney35 min
May 12, 6:59 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Kinney, Maverick, Medina and 4 more61 min
May 12, 7:06 AM CDTTornado WarningEWXUvalde39 min
May 12, 7:45 AM CDTTornado WarningEWXUvalde45 min
May 12, 8:05 AM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Medina, Uvalde, Zavala40 min
May 12, 8:26 AM CDTTornado WarningEWXDimmit, Maverick, Zavala49 min
May 12, 8:41 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Dimmit, Frio, Kendall and 5 more64 min
May 12, 8:49 AM CDTRiver Flood WarningEWXVal Verde11 hr
May 12, 8:53 AM CDTSevere Thunderstorm WarningEWXTravis37 min
May 12, 9:03 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina42 min
May 12, 9:07 AM CDTTornado WarningEWXMedina23 min
May 12, 9:11 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more64 min
May 12, 9:20 AM CDTSevere Thunderstorm WarningEWXDimmit40 min
May 12, 9:26 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson49 min
May 12, 9:36 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Medina54 min
May 12, 9:46 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Blanco, Caldwell, Comal, Frio and 5 more59 min
May 12, 9:48 AM CDTSevere Thunderstorm WarningEWXFayette, Lee29 min
May 12, 9:50 AM CDTSevere Thunderstorm WarningEWXAtascosa, Dimmit, Frio, Zavala55 min
May 12, 10:02 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more118 min
May 12, 10:07 AM CDTSevere Thunderstorm WarningEWXDimmit38 min
May 12, 10:15 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Lee, Travis, Williamson45 min
May 12, 10:16 AM CDTFlash Flood WarningEWXBexar104 min
May 12, 10:24 AM CDTFlash Flood WarningEWXCaldwell, Hays, Travis, Williamson3 hr
May 12, 10:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more53 min
May 12, 10:58 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more47 min
May 12, 11:28 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 3 more47 min
May 12, 11:32 AM CDTTornado WarningEWXFayette, Gonzales, Lavaca28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.